# SDR ARWA980807

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 20412151102
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

MIA - FLT 617 - NR 2 RADAR INOP 'R/T'.  REMOVED AND REPLACED NR 2 RADAR SCOPE SYSTEM CHECKED NORMAL IAW MM 34-41-0.  (M)
